I was diagnosed with parkinson's disease on January 2011. I have been on azilect since March. I have a dreadful toothache and am in pain. I tried getting off of it and started to have withdrawal symptoms e.g., heart palpatations, anxiety, shaky, nervous etc. Question: Can one stop taking azilect without being 'monitored'? How long before withdrawal symptoms begin and end? I also need to undergo a colonoscopy and can't be on it. Are there any recommendations for easing this process?
The literature about azilect is a bit conflicting concerning withdrawal. From what I read you shouldn't really have much in the way of symptoms from withdrawal although the symptoms from the Parkinsonism may increase. I can only recommend you google "azilect withdrawal" and read what I was able to find. Wish I could help ya more.
- Azilect Information for Consumers
- Azilect Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azilect (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 31 Mar 2011 • 1 answer
Posted 17 Feb 2013 • 1 answer
Posted 6 Jul 2016 • 0 answers
Posted 20 Sep 2016 • 0 answers